Turmeric is an amazing natural remedy for many things but it should not be used with some medications. This is very important to know.
You see sometimes when you mix the use of turmeric with some medications you can end up having severely negative effects on your health. Turmeric is generally found as a spice, a spice made of ground up turmeric root. Turmeric has been used as a spice and as a medicine for quite a long time now.
Many studies have shown that turmeric is good for one’s health. Most of its beneficial properties are thanks to its active ingredient curcumin. Curcumin has powerful anti-carcinogen, anti-inflammatory, anti-oxidant, and anti-thrombotic properties. Lots of people use turmeric thanks to the many amazing things they have heard of it but they do not think about the effects that might come from mixing it with whatever medications they’re taking.
Turmeric Can Be Dangerous When Mixed With Some Medications
If mixed with blood thinning medications like aspirin the anti-thrombotic properties in turmeric could boost the effect of the blood-thinning drug thus raising one’s risk of bleeding.Mixing turmeric with diabetes medications will boost their effect as well elevating the risk of low blood sugar. This can cause side effects like blurred vision, anxiety, and shakiness.If you consume turmeric before finding out if you’re allergic you may break out in hives and rashes.Turmeric should not be mixed with drugs that reduce stomach acid as this causes the increased production of stomach acid leading to nausea, stomach pain, bloating, and esophagus damage. Drugs like Zantac, Pepcid, and Tagamet.
If you take turmeric it is important that you look into the effects it may have based on what medications you are already taking. Turmeric can do great things if used in the right way. Watch the video below for some information on the benefits you can get from consuming turmeric alone.